# SDR GTIA040671

- Difficulty date: July 18, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND L1 DOOR LANYARD EVAC SLIDE BROKEN.  REMOVED AND REPLACED LANYARD EVAC SLIDE AT L1 DOOR.  (M)
